Alright, I have been walking ever since I got my shots in late November. I have had a steroid injection to my hip area and also a Botox injection to the piriformis muscle and have been walking almost every day since but I have constant pain behind my knees. Now I am aware that some of these muscles haven't been used in a long time but here it is February and I am till having pain behind both knees and it doesn't stop. I use Voltaren gel (it helps) but that medication creates side effects with my system (I use the minimum) and Celebrex is worse. Aspirin does nothing, hot soaks don't help and I can't use cold wraps, I can't tolerate the cold. Any suggestions?
The pain is right behind my knees in the back of my knees in the muscle area it feels like. It feels like a stretching and my muscles don't like it. Muscle relaxers do nothing. I have three of them and none of them do any good. What more can I do?
I take a break from the walking every two days but the pain comes back after walking. What more can I do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.